ClinVar Miner

Submissions for variant NM_000152.5(GAA):c.896T>G (p.Leu299Arg) (rs121907940)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000795023 SCV000934461 uncertain significance Glycogen storage disease, type II 2018-09-07 criteria provided, single submitter clinical testing This sequence change replaces leucine with arginine at codon 299 of the GAA protein (p.Leu299Arg). The leucine residue is moderately conserved and there is a moderate physicochemical difference between leucine and arginine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individuals affected with Pompe disease (PMID: 7717400, Invitae). ClinVar contains an entry for this variant (Variation ID: 4025). Experimental studies have shown that this missense change causes a complete loss of enzymatic activity (PMID: 7717400, 19862843). The observation of one or more missense substitutions at this codon (p.Leu299Arg and p.Leu299Pro) in affected individuals suggests that this may be a clinically significant residue (PMID: 25752415, 7717400). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
OMIM RCV000004240 SCV000024406 pathogenic Glycogen storage disease type II, infantile 1995-04-01 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.